# SDR USAASA01061

- Difficulty date: November 23, 2001
- Submitted: January 7, 2002
- Operation: Air carrier
- Aircraft: N117UW
- Make and model: Airbus A320-214
- Aircraft serial: 1224
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DEN - FLT 133 - EN ROUTE PIT-DEN.  DURING APPROACH, THE FLIGHT ATTENDANTS NOTED A BURNING SMELL IN THE FORWARD GALLEY, WITH ALL OVENS OFF.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE RESET THE POPPED CIRCUIT BREAKER FOR THE POTABLE WASTE WATER HEATER.  OK FOR SERVICE.  (M)
